Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 27, 2013, 12:56 PM CDT for Davidson County, Tennessee. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2013, 12:56 PM CDT (17:56 UTC)
- Expired
- Apr 27, 2013, 7:57 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek at Woodbine (WBNT1). The gauge peaked at 13.96 ft at Apr 28, 2013, 12:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
154 WGUS84 KOHX 271756 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1256 PM CDT SAT APR 27 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY . STEADY RAINFALL THROUGHOUT THE MORNING HAS CAUSED MILL CREEK TO RISE ABOVE ACTION STAGE. THE CREEK IS EXPECTED TO CONTINUE RISING BUT TO REMAIN BELOW FLOOD STAGE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-280430- /O.NEW.KOHX.FL.Y.0020.130427T1756Z-130428T0430Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1256 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE MILL CREEK NEAR ANTIOCH * AT 12PM SATURDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 13.7 FEET BY THIS EVENING. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. ALSO FLOODING OF EZELL ROAD PARK AND ANTIOCH PARK IS OCCURRING. * AT 13.0 FEET...PORTIONS OF EZELL ROAD PARK AND ANTIOCH PARK ARE INUNDATED... AND PROPERTY OF ANTIOCH MIDDLE SCHOOL ALONG THE CREEK BECOMES INUNDATED. * AT 12.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE...INCLUDING EZELL ROAD PARK AND ANTIOCH PARK. $$ TNC037-280230- /O.NEW.KOHX.FL.Y.0021.130427T1756Z-130428T0230Z/ /WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1256 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE MILL CREEK NEAR WOODBINE * AT 12PM SATURDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 13.4 FEET BY THIS EVENING. * AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE. * AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE. * AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG THE CREEK ON WIMPOLE DRIVE. $$
1 follow-up statement
958 WGUS84 KOHX 280057 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 757 PM CDT SAT APR 27 2013 ...THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY .WATER LEVELS ON MILL CREEK CONTINUE TO SUBSIDE THIS EVENING...AND HAVE FALLEN BELOW ACTION STAGE. ADDITIONAL HEAVY RAINFALL MAY BE POSSIBLE LATE TONIGHT...SO STAY TUNED FOR FURTHER STATEMENTS REGARDING MILL CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-280127- /O.CAN.KOHX.FL.Y.0020.000000T0000Z-130428T0057Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 757 PM CDT SAT APR 27 2013 THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK NEAR ANTIOCH * AT 07PM SATURDAY THE STAGE WAS 9.6 FEET AND FALLING. * FLOOD STAGE IS 14.0 FEET. $$ TNC037-280127- /O.CAN.KOHX.FL.Y.0021.000000T0000Z-130428T0057Z/ /WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 757 PM CDT SAT APR 27 2013 THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK NEAR WOODBINE * AT 07PM SATURDAY THE STAGE WAS 10.8 FEET AND FALLING. * FLOOD STAGE IS 14.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 27, 12:45 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 27, 12:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1245 PM CDT SAT APR 27 2013 .AVIATION UPDATE...FOR 18Z TAF PACKAGE... LATEST RADAR TRENDS INDICATE RAIN SHIELD MOSTLY EAST OF I65 CORRIDOR. STILL SCATTERED SHOWERS BEING OBSERVED ACROSS WESTERN AND SOUTHERN MIDDLE TN AT TAF ISSUANCE. VISIBILITIES ARE CLEARING UP AT KBNA AND KCKV AS WELL. WARM FRONT IS STILL WELL SOUTH OF THE CWA SO ONLY WENT WITH VCSH FOR KBNA TO PREVAIL FOR THE FIRST FEW HOURS. THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP IN THE VICINITY OF KBNA AND KCKV. THESE STORMS WILL LIKELY BE ORIENTED ALONG THE WARM FRONT AND MOVE NORTHEASTWARD. AMENDMENTS MAY BE REQUIRED AS IMPACTS TO TERMINALS BECOMES MORE CLEAR THIS EVENING. && .PREV DISCUSSION... /ISSUED 913 AM CDT SAT APR 27 2013/ MESOSCALE UPDATE... AT 14Z WARM FRONT DRAPED ACROSS SOUTHERN ARKANSAS AND NORTHERN MISSISSIPPI SOUTH OF CLARKDALE. MID STATE WELL NORTH OF WARM FRONT AND ON COOL SIDE WITH WIDESPREAD SHOWERS STRUNG OUT FROM WEST TO EAST ACROSS WEST AND MIDDLE TENNESSEE WORKING EASTWARD. THERE IS A SMALL CLUSTER OF THUNDERSTORMS CURRENTLY IN PERRY COUNTY WITH A FEW MORE STORMS STILL IN WESTERN TENNESSEE YET TO COME EAST. INFRARED CLOUD TOPS HAVE REMAINED COLD LAST FEW IMAGES WITH NO SIGN OF WARMING. BELIEVE BEST CHANCE FOR LIGHTNING THROUGH 21Z WILL BE SOUTH OF INTERSTATE 40...THIS BASED ON LATEST SREF RUN. LOOKS LIKE FRONT IS GOING TO BE SLOW LIFTING NORTH DURING THE DAY AS UPPER LEVEL ENERGY STILL REMAINS WELL WEST OF SURFACE BOUNDARY. SURFACE LOW THIS MORNING CENTERED SOUTH OF FORT SMITH AND IS FORECAST TO MOVE EASTWARD DURING THE DAY AND BE NEAR MEMPHIS BY 00Z THIS EVENING. AM EXPECTING WARM FRONT TO BEGIN LIFTING NORTH AND INTO SOUTHWEST MIDDLE TENNESSEE AFTER 20Z TODAY WITH INCREASING CAPES AND INSTABILITY ALONG WITH RISING SURFACE TEMPS AND DEWPOINTS OVER THE SOUTHWESTERN AREAS DURING THE LATE AFTERNOON AND WORK NORTHEASTWARD INTO MIDDLE TENNESSEE DURING THE EARLY EVENING. THINK A FEW STRONG TO SEVERE STORMS ARE POSSIBLE DURING THE LATE AFTERNOON/EVENING ESPECIALLY SOUTHWEST MIDDLE TENNESSEE WHERE INSTABILITY LOOKS TO BE THE STRONGEST...BUT ISOLATED SEVERE CANT BE RULED OUT ELSEWHERE IN THE MID STATE FROM MID TO LATE EVENING AS INSTABILITY TRIES TO COME NORTH ALONG SURFACE BOUNDARY. AS FOR TODAYS HIGHS...WARMER TEMPS WILL BE IN THE SOUTHWEST WHERE I HAVE LOWER 70S WITH 60S ELSEWHERE. ONCE THIS INITIAL ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS GETS TO OUR EAST AM EXPECTING NEW DEVELOPMENT TO TAKE PLACE. ALL IN ALL IT LOOKS VERY MUCH LIKE A WET SATURDAY. BOYD PREV DISCUSSION... /ISSUED 716 AM CDT SAT APR 27 2013/ UPDATE...FOR 12Z AVIATION FORECAST AVIATION...TODAY WILL BE CHARACTERIZED BY STRONG WARM ADVECTION IN A VERY MOIST AIRMASS AS UPPER LEVEL LOW OVER KS MOVES SLOWLY INTO MO. NUMEROUS SHOWERS AND SOME THUNDERSTORMS...ALONG WITH LOW CIGS AND 3 TO 5 MILE VSBYS...WILL SPREAD ACROSS CKV...BNA...AND CSV THIS MORNING. MUCH OF THE RAIN WILL DIMINISH BY 18Z AT CKV .BY 20Z AT BNA...AND BY 22Z AT CSV. HOWEVER...SHOWERS AND STORMS WILL RETURN OVERNIGHT ACROSS THE ENTIRE REGION AS UPPER TROF MOVES FROM MO EASTWARD THROUGH THE OHIO VALLEY. A TRAILING WEAK COLD FRONT WILL MOVE THROUGH MIDDLE TN ON SUNDAY AS THE UPPER TROF HEADS TOWARD THE GREAT LAKES. PREV DISCUSSION... /ISSUED 417 AM CDT SAT APR 27 2013/ SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT... WIDESPREAD RAIN AND THUNDERSTORMS TO CONTINUE THIS WEEKEND... SHORT TERM... LATEST RADAR IMAGERY SHOWS WIDESPREAD LIGHT TO MODERATE RAIN CONTINUES ACROSS MOST OF THE FORECAST AREA...WITH MORE ISOLATED SHOWERS ACROSS WAYNE/LAWRENCE/GILES COUNTIES. PRECIPITATION IS BEING AIDED BY A WEAK SHORTWAVE TROUGH EVIDENT ACROSS EASTERN TENNESSEE...AND IS FOCUSED ALONG AND NORTH OF A 850 MB WARM FRONT THAT CURRENTLY EXTENDS FROM DYERSBURG TO WINCHESTER. PRECIPITATION WILL CONTINUE TO BE GENERATED TODAY DUE TO SUSTAINED WAA ABOVE THE FRONTAL SURFACE...WITH RENEWED DEVELOPMENT TO OUR WEST AS THE NEXT WEAK SHORTWAVE CURRENTLY SEEN ALONG THE MISSISSIPPI RIVER APPROACHES. INDEED...MOSAIC RADAR IMAGERY SHOWS A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS ALREADY REDEVELOPED IN WESTERN TENNESSEE WHICH WILL MOVE ACROSS THE CWA LATER THIS MORNING. HEAVIEST ACTIVITY IS EXPECTED TO BE IN AN ARC FROM NORTHWEST TO SOUTHEAST ACROSS THE CENTER OF THE CWA...WITH FAR SOUTHWEST AND NORTHEAST AREAS SEEING MORE SCATTERED ACTIVITY. BY AFTERNOON...SOME GLOBAL AND MESOSCALE MODELS DEPICT A BREAK IN THE WIDESPREAD RAINFALL AS SHORTWAVE CURRENTLY ALONG THE MS RIVER MOVES OFF TO THE EAST. HAVE THUS LOWERED POPS INTO THE LIKELY CATEGORY THIS AFTERNOON...BUT REMAINS UNCERTAIN HOW MUCH OF A BREAK WILL BE SEEN AS OTHER MODELS SUCH AS THE HRRR CONTINUE PRECIPITATION NONSTOP. REGARDLESS...MAIN UPPER LOW SEEN ON WATER VAPOR IMAGERY ACROSS OK/KS WILL APPROACH THE MISSISSIPPI RIVER LATER THIS AFTERNOON AND EVENING. AS THIS OCCURS...A WEAK SURFACE LOW IS PROGGED BY MODELS TO DEVELOP IN NORTHEAST ARKANSAS THEN MOVE NORTHEAST INTO SOUTHERN KENTUCKY TONIGHT. STRENGTHENING WIND FIELDS AND HIGHER SURFACE DEWPOINTS ADVECTING NORTHWARD COMBINED WITH SOME DIURNAL HEATING SHOULD ALLOW FOR DESTABILIZATION OF THE LOWER LEVELS OVER WESTERN ZONES. ALL GUIDANCE DEVELOPS ADDITIONAL SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI WHICH THEN MOVE INTO THE MID STATE THROUGH SATURDAY NIGHT. FORECAST SOUNDINGS SHOW WEAK TO MODERATE INSTABILITY/SHEAR WITH RELATIVELY COLD MID LEVELS LATER TODAY...SUGGESTING DAMAGING WINDS AND LARGE HAIL WOULD BE POSSIBLE WITH THE STRONGEST STORMS. INDEED...MESOSCALE MODELS SHOW SOME ROBUST STORMS IN OUR WESTERN COUNTIES AROUND 00Z THIS EVENING. SPC HAS UPGRADED PORTIONS OF WESTERN ZONES INTO A SLIGHT RISK FOR THIS AFTERNOON AND TONIGHT. EASTWARD EXTENT OF ANY SEVERE ACTIVITY THAT MAY DEVELOP WILL BE GREATLY LIMITED BY MORE STABLE CONDITIONS EAST OF THE SLIGHT RISK AREA. GUIDANCE DEPICTS A DRY SLOT ALOFT ADVANCING ACROSS WESTERN PORTIONS OF THE MID STATE ON SUNDAY AS UPPER LOW ADVANCES THROUGH THE OHIO VALLEY. THIS WILL LOWER PRECIP CHANCES OVER THE WEST WITH HIGH POPS CONTINUING OVER THE EAST. ALL ACTIVITY SHOULD WIND DOWN BY SUNDAY NIGHT AS UPPER LOW MOVES EAST OF THE REGION. TOTAL RAINFALL AMOUNTS FOR THIS WEEKEND RAIN EVENT APPEAR TO BE IN THE 1 TO 2 INCH RANGE NORTH OF I-40 WITH 2 TO 3 INCHES SOUTH OF I-40...BUT SOME 4 INCH AMOUNTS ARE POSSIBLE WITH ANY SUSTAINED HEAVIER THUNDERSTORMS. ALTHOUGH NO WIDESPREAD FLASH FLOODING IS EXPECTED...SOME LOCALIZED FLOODING IS CERTAINLY POSSIBLE AND RUNOFF INTO AREA RIVERS MAY RESULT IN SOME RISING INTO ACTION STAGE NEXT WEEK. LONG TERM... WARMER AND DRIER WEATHER IS ANTICIPATED FOR MONDAY AND TUESDAY AS WEAK RIDGING ALOFT BUILDS OVER THE TENNESSEE VALLEY REGION. LOW PRECIP CHANCES RETURN BY WEDNESDAY AS A WEAK UPPER LOW DEVELOPS IN THE GULF COAST STATES. FOR THE END OF THE FORECAST PERIOD...00Z GFS/ECMWF HAVE CONTINUED THE HIGHLY ANOMALOUS TREND OF THE PAST FEW DAYS IN DEVELOPING A LARGE AND INTENSE CUT OFF H5 LOW WHICH THEN MEANDERS FOR DAYS ACROSS THE EASTERN CONUS. UNFORTUNATELY...GFS AND ECMWF DIFFER BY 600 MILES ON THEIR PLACEMENT OF THE UPPER LOW WHICH RESULTS IN TEMPERATURE DIFFERENCES OF 20 DEGREES OR MORE FOR HIGHS AND LOWS. FOR NOW WILL GO WITH LOW POPS FOR THE END OF NEXT WEEK AND TREND TEMPERATURES TOWARDS THE COLDER MEX GUIDANCE...ALTHOUGH FORECAST IN THE LONG RANGE SHOULD BE CONSIDERED EXTREMELY LOW CONFIDENCE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Apr 27, 5:02 AM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-281015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 502 AM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE TENNESSEE...GENERALLY ALONG AND SOUTH OF A LINE FROM DOVER TO PULASKI. WIDESPREAD LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE DIMINISHING IN THE AFTERNOON. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON INTO TONIGHT AND SPREAD ACROSS MIDDLE TENNESSEE AS A SURFACE LOW TRACKS TO THE NORTH OF THE REGION. CONDITIONS APPEAR FAVORABLE FOR A FEW STORMS TO BE SEVERE IN THE SLIGHT RISK AREA...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT BUT THE THREAT APPEARS LOW. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY BEFORE DIMINISHING BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 1 TO 2 INCHES NORTH OF I-40 TO 2 TO 3 INCHES SOUTH OF I-40. SOME LOCATIONS MAY RECEIVE UP TO 4 INCHES OF RAINFALL...WHICH MAY RESULT IN SOME LOCALIZED FLOODING. SOME SECONDARY RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SATURDAY AFTERNOON INTO SATURDAY NIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:38 PM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 27, 12:56 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 1:13 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| Apr 27, 1:47 PM CDT | River Flood Warning | OHX | Davidson | 62 min |
| Apr 27, 3:06 PM CDT | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 19 hr |
| Apr 27, 4:04 PM CDT | River Flood Advisory | OHX | Hickman | 9 hr |
| Apr 27, 5:54 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 27, 6:19 PM CDT | Special Weather Statement | OHX | Benton | 26 min |
| Apr 27, 6:49 PM CDT | Special Weather Statement | OHX | Houston | 41 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 23 min |
Nearby
River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.